MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 360P
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their customer's device gave no audible message.This issue has the potential to either delay or prevent defibrillation from being delivered.There was no patient involvement reported during the event.
 
Additional Manufacturer Narrative
Heartsine contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.

Brand Name
PACKAGE,360P,PP01,EN,360-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
dara friedman
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key17597706
Report Number3004123209-2023-00114
Device Sequence Number6535309
Product Code MKJ
UDI-Device Identifier05060167120688
UDI-Public05060167120688
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number360P
Device Catalogue Number360-STR-US-10
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown